Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Rashes on abdomen and inner arm. Taking Lidene tab half. Cause for rashes?

Hello, I am female, I thought a healthy 62yr old, but recently had a blood test after presenting with a rash on my abdomen and inner arms and on my palms. It does not itch , however a couple of weeks prior to the rash my wrists and palms were itching like mad!!. My cholesteral levels are good but, my Gamma level was 143. I am having it repeated, but it is a worry as I had not been drinking alcohol. The only medication I had been regularly taking was !/2 tablet Lidene for sleeping. I have discontinued those prio to my next text. Worried
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
Thanks for the query posted
I would be pleased to answer your query .

You condition seems to be due to certain Liver issue .
Liver enzymes and Bile acid in the blood can give rise to a lot of itching and rashes on the body at your age group .
Further investigations into the cause of the raised enzymes levels should be done .
You should book an appointment with the Dermatologist and Hepatologist for the same .

Thanks and Take care
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor